# SDR AALA20001579

- Difficulty date: September 19, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT AFT VAULT DOOR AND AFT LAVATORY INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT WIRES BEHIND AFT LAVATORY SINK.  SYSTEMS GROUND CHECKED, NORMAL OPERATION.  (X)
